# SDR CKSA98656

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B382651
- Condition: Cracked
- Location: Bs 1658
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 2110 WL 200 LBL 33, THE CROWN AREA OF THE 65B38265-1 SEAT TRACK HAS 2 CRACKS.  ONE CRACK RUNS FROM AFT EDGE OF -1 SEAT TRACK FWD FOR .80 LONG.  THE OTHER CRACK RUNS FROM AFT EDGE OF -1 SEAT TRACK FWD FOR 5 LONG.  REPAIRED IAW ASA CKF-AMD-032 SUPP SHT 2.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR C53-210-01, CPCP TASK CARD NR C53-210-07-01.
